EconPapers    
Economics at your fingertips  
 

Nonparametric estimation of time varying parameters under shape restrictions

Susan Orbe, Eva Ferreira () and Juan Rodriguez-Poo

Journal of Econometrics, 2005, vol. 126, issue 1, 53-77

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (56) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(04)00039-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:126:y:2005:i:1:p:53-77

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-11-11
Handle: RePEc:eee:econom:v:126:y:2005:i:1:p:53-77